Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have itchy rash in arm, ankle, leg, neck and back. Have been steroid cream but no use. What is the remedy?

Can the contreceptive implant cause itchy rash?
6 weeks after having it fitted the itching started on my arms, I scratch it that much it bleeds, now it is on my ankles, legs, neck and back.
I have lots of bruises on my legs because of the scratching, I have been prescribed a steroid cream nut the itching hasn't subsided.
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
No, there is no report found to have skin rash or itching ,after having contaceptive implant. Remember , there are very few side effects...frequent or prolonged vaginal bleeding, irregular perods are common... And other less common side effects......headache, increased appetite, weight gain,breast tenderness, dizziness, mental upsets,loss of libido....etc. But, still there is no report found for skin rash. Still , you consult nearest gynaecologist and dermatologist , to find out the exact cause of your skin rash.. Ok
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor